I currently am on Phentermine 37.5 mg once a day for weight loss, I have been taking since January 2012. Can I take Topiramate (not sure what milligram) along with Phentermine for increased weight loss. I have lost 50 pounds since January 2012, but I quit losing weight about 9 months ago. The Phentermine still curb my appetite, and I still am watching my portions, but seem to be stuck at losing more weight. I have degenerative disc desease, osteoarthritis, gout and fybromialgia. From what I have been reading Topiramate may help these conditions as well. I am aware that the new drug Qsymia contains both drugs, but I haved reviewed the costs per month and would not be able to afford that. How much does Topiramate cost per month, my Phentermine is only $18.00 for 30 pills. Thank you in advance for any information and advice.
Hi....I am not a medical Dr and would caution u on taking these meds together....I was on Topiramate or TOPAMAX and di dnot have ne weight loss....as it is not a weight loss med, it is only a possible side effect.
Diet and exercise should be ur go to since u have had a stale mate on the weight loss.....
Talk this all over with ur Dr.....IMHO I feel this is not a great idea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.